Volume 16, Issue 3
A Dual Approach for Solving Nonlinear Infinity-Norm Minimization Problems with Applications in Separable Cases

W. Gharibi & Y. Xia

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 265-270.

Preview Full PDF BiBTex 0 358
  • Abstract

In this paper, we consider nonlinear infinity-norm minimization problems. We device a reliable Lagrangian dual approach for solving this kind of problems and based on this method we propose an algorithm for the mixed linear and nonlinear infinity-norm minimization problems. Numerical results are presented.

  • History

Published online: 2007-08

  • Keywords

  • AMS Subject Headings

  • Cited by